# SDR AUS20020278

- Difficulty date: February 3, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-36-285
- Engine: Cont 6285C
- Propeller: Hartzl HCC2YF1
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage, Wing A
- Component: Fuselage, Wing A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING ATTACHMENT LUG BROKEN. SUSPECT DAMAGED DURING A PREVIOUSCRASH.
